# SDR UALA2011112706500

- Difficulty date: November 24, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 88,666 hours, 10,749 cycles
- Engine: Pwa PW4056
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Failed
- Location: Seat 13k
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR AND SMOKE FROM SEAT 14JK.  FLT ATTENDANT REMOVED POWER FROM SYSTEM AND SMOKE ODOR DISSIPATED.  FOUND ELECTRICAL ODOR FROM 13K MONITOR. CONFIRMED 13K MONITOR FAILED.  NO OTHER DAMAGE FOUND.  REPLACED MONITOR AT 13K.  CONFIRMED OPERATIONAL CHECK OK AT 13K MONITOR.  IFE SYS CHECKED OK.
